# SDR SWIA2021072859783

- Difficulty date: June 30, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 40,135 hours, 36,185 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Out Of Rig
- Location: Rt Spoileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SPOILERON I/B AND O/B PCUS OUT OF RIG.  TRAILING EDGE SURFACE EXCEEDS 0.120 ABOVE THE FLAP SURFACE.     (C-CHECK RO 7/24/2021)    REMOVED, REPLACED, AND RIGGED RH SPOILERON IB PCU AND RIGGED RH SPOILERON OB PCU IAW CRJJ 200 AMMS 27-62-01-830-801 & 27-62-01-400-801. ALL REQUIRED OPS, FUNCTIONAL, RIG AND LEAK CHECKS PASS. REFER TO CONTINUE CARD FOR WORK PERFORMED.
